# SDR UHLA2014022600186

- Difficulty date: February 26, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 26,516 hours, 16,485 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME 14 INSIDE R1 DOOR.  REPAIRED IAW ETD2014-170-018026.  MAJOR REPAIR.
